Telfast Suspension contains 6 mg fexofenadine hydrochloride per 1 ml. A 5 ml dose will provide 30 mg of fexofenadine hydrochloride.
Hayfever (seasonal allergic rhinitis)
Children 2 – 11 years
5 ml twice a day
Hives (Chronic idiopathic urticaria)
Children 6 months to 11 years:
5 ml twice a day; children 2 – 11 years
2.5 ml twice a day; children 6 months to less than 2 years
Relieve symptoms of hayfever in children 2 years and older and symptoms associated with hives in children 6 months and older
6 mg/ ml of fexofenadine hydrochloride
Propyl paraben 0,034 % m/v, butylparaben 0,017 % m/v and disodium edetate 0,150 % m/v.
Contains sucrose and xylitol
Fruit juices such as grapefruit, orange and apple may reduce the bioavailability and exposure of fexofenadine.
The safety of TELFAST Suspension in pregnancy and lactation has not been established
Shake bottle well, before each use
Store at or below 25°C.
COMMON SIDE EFFECTS:
*Headache, Drowsiness, dizziness, Nausea
* In adults, these adverse events have been reported in clinical trials, with an incidence similar to that observed with placebo: